# SDR UALA2011081004198

- Difficulty date: August 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 87,680 hours, 13,975 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 51G760600U
- Condition: Faulty
- Location: Rt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT IDG VALVE STATUS MESSAGE.  COMPLIED WITH MEL.  REPLACED NR 2 ENG IDG AIR OIL HEAT EXCHANGER VLV ASSY PER MM.  ACP NR 3 IDLE LEAK CHECKS.
